# SDR USAA002202

- Difficulty date: December 28, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND MLG BEAM OUTBOARD SUPPORT CRACKED .5 INCH, RT WING AFT SPAR AT WBL 157.  REPAIRED PER EA 68723 AND EA 68767.  (M)
